MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that the ik device had a hole on the side tube of the sheath.Once contrast was injected, it shot out of the hole.The sheath was the replaced.The estimated blood loss was less than 250cc's.The patient was in stable condition.The procedure outcome was successful.There was no patient injury, medical/surgical intervention required.Additional information was received on 11september2020: the case was left heart catheterization (lch).
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the additional information to section b5.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
Additional information was received on 21october2020: the side tube or the sheath was not exposed to any sources of heat at any time during the procedure.The pinhole was not noted when the sheath was prepped.The sheaths were stored in the box they come in.This was the only sheath which had this damage.Additional information was received on 10november2020: it was reported that the doctor uses a power injector 2/3rds of the time during a procedure.There was a good chance it was used.The dilator was not in when contrast media was put in.There were no issues noted on the sheath while it was flushed.The sheath was placed in the patient.The side port did become kinked prior to the groin angiogram.When the groin angiogram was taken, the hole was noticed.Not sure how or when the side port became kinked.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to report that this reported event has been reassessed and was deemed not reportable based of the investigation of the actual sample.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key10627757
Report Number1118880-2020-00235
Device Sequence Number3205446
Product Code DYB
UDI-Device Identifier00389701007472
UDI-Public00389701007472
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberN/A
Device Catalogue NumberRSS602
Device Lot NumberYE15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2020
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer10/21/2020
10/21/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date11/17/2020
11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR